Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 6 of 6

Thread: ibido crashed after cycle need help

  1. #1
    Join Date
    Apr 2008
    Location
    Miami, Fl
    Posts
    76

    Default ibido crashed after cycle need help

    heys guys. havent posted in a while but i need help. i finished a 12wk test cycle with some anavar on the back en for wks 11-14. im almost done with my third week of nolva 20mg/day and my libido is just nonexistent. i just dont get arroused worth shit! this was my third test cycle and ive never had this problem before. what can i do? anyone have this problem? btw i ran hcg at 500iu per week during the cycle. thanks bros.
    26
    6'4
    220lbs
    7-8%bf
    *Bodybuilding is not a sprint. Its a marathon.

  2. #2
    Join Date
    Aug 2007
    Location
    Florida
    Posts
    16,105

    Default

    Your natural test isn't back up yet and you probably have high estrogen. Keep up with the pct and consider running it a little longer than normal. Are you using the same nolva you've been using?

    While your waiting get some cialis or viagra....
    The statements contained herein have not been evaluated by the Food and Drug Administration. The consumer comments and experiences relayed herein may not be typical. Your experience may vary.



    Disclaimer: The advice I provide is based on experience and/or research and should not be considered professional medical advice. It is best to confirm any potential use of a drug or possible medical condition with a licensed doctor.

  3. #3
    Join Date
    Apr 2008
    Location
    Miami, Fl
    Posts
    76

    Default

    yeah im using the same nolva. ive just never experienced such a low libido. it kinda freaked me out the first. i guess ill stay on the nolva a bit longer and roll with it. thanks for the help bro.
    26
    6'4
    220lbs
    7-8%bf
    *Bodybuilding is not a sprint. Its a marathon.

  4. #4
    Join Date
    Aug 2008
    Location
    Cookieville, Cookieland, Canada
    Posts
    2,303

    Default

    there is a very inexpensive supplement called P.C.T Assist (natural testosterone support), i took it after having took letro and my sex drive was back in about a week, here are the ingredients :
    "
    PCT Assist is designed to help increase natural testosterone levels during the period of Post Cycle Therapy (PCT) or as part of a natural testosterone enhancement regimen
    "
    "180 Capsules
    Supplement Facts
    Serving Size3Capsules
    Servings Per Container60

    Amount Per Serving DV

    Trans Resveratrol (50%) 600mg **
    Quercetin (95%) 600mg **
    Indole 3 Carbinol 175mg **
    Horny Goat Weed (Standardized For 60% Incariin) 250mg **
    Coleus Forskohlii (10% Forskohlii) 100mg* **
    Piperine (95%) 20mg* **

    ** Percent Daily Values not established.

    Other Ingredients
    Magnesium Stearate

    "
    Me no take the Cookies, me Eat them. NOM NOM NOM NOM NOM, CookieMonster (CM) :]

  5. #5
    Join Date
    May 2008
    Location
    Canada
    Posts
    473

    Default

    Why not just add proviron to your cycle?
    Age: 60, Height: 6'0", Weight: 205 lbs, 8% BF
    Lifting: Since May 1978
    Cycle: 500 mg Test E, 300 mg Deca, 0.25 mg Liquidex EOD
    Off Cycle, HRT: 250 Mg Test Cyp per Week
    Currently: On Cycle

  6. #6
    Join Date
    Jan 2009
    Location
    Clenbuterol
    Posts
    2,815

    Default

    Quote Originally Posted by **TM** View Post
    heys guys. havent posted in a while but i need help. i finished a 12wk test cycle with some anavar on the back en for wks 11-14. im almost done with my third week of nolva 20mg/day and my libido is just nonexistent. i just dont get arroused worth shit! this was my third test cycle and ive never had this problem before. what can i do? anyone have this problem? btw i ran hcg at 500iu per week during the cycle. thanks bros.

    You'll need to finish out your PCT and your natural testosterone levels to come up before your libido really returns. Meanwhile I suggest you run the Porn Star stack when you need to be 'hard'.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •